# SDR SWAA2015073042365

- Difficulty date: June 23, 2015
- Submitted: July 30, 2015
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 43,255 hours, 19,989 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT COCKPIT NR 3 WINDOW FRAME CRACKED AT E-F POST, SECOND FASTENER HOLE UP FROM BOTTOM.  REPAIRED FRAME IAW ACO.
